American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 95 found      Go to page: 1 2 3 4

[61] Carlos Olmos. Orbits of rank one and parallel mean curvature . Trans. Amer. Math. Soc. 347 (1995) 2927-2939. MR 1308018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Luis J. Alías, Angel Ferrández and Pascual Lucas. Hypersurfaces in space forms satisfying the condition $\Delta x=Ax+B$ . Trans. Amer. Math. Soc. 347 (1995) 1793-1801. MR 1257095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Hong Wei Xu. On closed minimal submanifolds in pinched Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 1743-1751. MR 1243175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Marcos Dajczer and E. Vergasta. Conformal hypersurfaces with the same Gauss map . Trans. Amer. Math. Soc. 347 (1995) 2437-2456. MR 1297522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Susana Fornari, Katia Frensel and Jaime Ripoll. Hypersurfaces with constant mean curvature in the complex hyperbolic space . Trans. Amer. Math. Soc. 339 (1993) 685-702. MR 1123452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Walter Seaman. On manifolds with nonnegative curvature on totally isotropic 2-planes . Trans. Amer. Math. Soc. 338 (1993) 843-855. MR 1123458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Hilário Alencar. Minimal hypersurfaces of ${\bf R}\sp {2m}$ invariant by ${\rm SO}(m)\times {\rm SO}(m)$ . Trans. Amer. Math. Soc. 337 (1993) 129-141. MR 1091229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Marek Kossowski. The Lagrangian Gauss image of a surface in Euclidean $3$-space . Trans. Amer. Math. Soc. 335 (1993) 791-803. MR 1087056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Tōru Ishihara. Complete nonorientable minimal surfaces in ${\bf R}\sp 3$ . Trans. Amer. Math. Soc. 333 (1992) 889-901. MR 1064269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Bingle Wu. Isoparametric submanifolds of hyperbolic spaces . Trans. Amer. Math. Soc. 331 (1992) 609-626. MR 1131078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Timothy A. Murdoch. Twisted calibrations . Trans. Amer. Math. Soc. 328 (1991) 239-257. MR 1069738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. M. Landsberg. Minimal submanifolds of $E\sp {2n+1}$ arising from degenerate ${\rm SO} (3)$ orbits on the Grassmannian . Trans. Amer. Math. Soc. 325 (1991) 101-117. MR 1012515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Nadine L. Menninga. Immersions of positively curved manifolds into manifolds with curvature bounded above . Trans. Amer. Math. Soc. 318 (1990) 809-821. MR 962285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Yunbo Zheng. Quantization of curvature of harmonic two-spheres in Grassmann manifolds . Trans. Amer. Math. Soc. 316 (1989) 193-214. MR 935535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Quo-Shin Chi and Yunbo Zheng. Rigidity of pseudo-holomorphic curves of constant curvature in Grassmann manifolds . Trans. Amer. Math. Soc. 313 (1989) 393-406. MR 992602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Gen Nakamura and Yoshiaki Maeda. Local smooth isometric embeddings of low-dimensional Riemannian manifolds into Euclidean spaces . Trans. Amer. Math. Soc. 313 (1989) 1-51. MR 992597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] M. Dajczer and K. Tenenblat. Rigidity for complete Weingarten hypersurfaces . Trans. Amer. Math. Soc. 312 (1989) 129-140. MR 956030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Steven G. Buyske. Lie sphere transformations and the focal sets of certain taut immersions . Trans. Amer. Math. Soc. 311 (1989) 117-133. MR 965743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Gary R. Jensen and Marco Rigoli. Correction to: ``Harmonically immersed surfaces in ${\bf R}\sp n$'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 307} (1988), no.\ 1, 363--372; MR0936822 (89g:53006)] . Trans. Amer. Math. Soc. 311 (1989) 425-428. MR 961630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Hillel Gauchman. Minimal submanifolds of a sphere with bounded second fundamental form . Trans. Amer. Math. Soc. 298 (1986) 779-791. MR 860393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Norio Ejiri. Equivariant minimal immersions of $S\sp 2$ into $S\sp {2m}(1)$ . Trans. Amer. Math. Soc. 297 (1986) 105-124. MR 849470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] John E. Brothers. Stability of minimal orbits . Trans. Amer. Math. Soc. 294 (1986) 537-552. MR 825720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] John Douglas Moore. Isometric homotopy in codimension two . Trans. Amer. Math. Soc. 292 (1985) 653-663. MR 808744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Jon G. Wolfson. On minimal surfaces in a K\"ahler manifold of constant holomorphic sectional curvature . Trans. Amer. Math. Soc. 290 (1985) 627-646. MR 792816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Robert L. Bryant. Minimal surfaces of constant curvature in $S\sp n$ . Trans. Amer. Math. Soc. 290 (1985) 259-271. MR 787964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Kunio Sakamoto. Helical minimal immersions of compact Riemannian manifolds into a unit sphere . Trans. Amer. Math. Soc. 288 (1985) 765-790. MR 776403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Thomas Hasanis and Dimitri Koutroufiotis. A property of complete minimal surfaces . Trans. Amer. Math. Soc. 281 (1984) 833-843. MR 722778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Tilla Klotz Milnor. Harmonic maps and classical surface theory in Minkowski $3$-space . Trans. Amer. Math. Soc. 280 (1983) 161-185. MR 712254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Hiroshi Mori. Stable complete constant mean curvature surfaces in ${\bf R}\sp{3}$ and $H\sp{3}$ . Trans. Amer. Math. Soc. 278 (1983) 671-687. MR 701517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 95 found      Go to page: 1 2 3 4